Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Oily Skin On Retin-A Cream 0.05%

Recommended Posts

Hi, I'm two months after the acute course, now I use Retin a cream 0.05%. After the first use, I noticed that my skin becomes oily. What to do? Thank you!

Share this post


Link to post
Share on other sites

How can I continue after accutane? I already see the first signs of relapse and do not want acne to come back!

Share this post


Link to post
Share on other sites

Try to use it every other day or so... let your skin breath

Don't over wash( wash ocne a day, use a gel cleanser is gentler).....scrub once a week only (sugar and water)

If you feel your skin oily rinse with water not cold not hot.

Share this post


Link to post
Share on other sites

If your skin is really oily the cream may be drying out your skin, like one poster said. If you notice any irritation, you should cut back your usage and always remember to moisturize. That may sound weird because your skin is already oily, but oily skin can de due to dry skin, and when the skin is excessively dry, the sebaceous glands can go into a bit of overdrive and produce more oil as a way to compensate. Thus, hydrating the skin when on retina is important.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×